Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 44, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 27, 2024, 4:30 AM EDT for 4 counties in Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2024, 4:30 AM EDT (08:30 UTC)
- Expired
- Mar 27, 2024, 5:15 AM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Crisp County, GA, Dodge County, GA, Telfair County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 87 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 274 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 562 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.5
The text
As transmitted.
886
WUUS52 KFFC 270830
SVRFFC
GAC081-091-271-315-270915-
/O.NEW.KFFC.SV.W.0044.240327T0830Z-240327T0915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
430 AM EDT Wed Mar 27 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Dodge County in central Georgia...
West central Telfair County in central Georgia...
Wilcox County in central Georgia...
Southeastern Crisp County in central Georgia...
* Until 515 AM EDT.
* At 430 AM EDT, a severe thunderstorm was located near Turner Co
Airport, or near Ashburn, moving northeast at 50 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Abbeville, Rochelle, Arabi, Pineview, Rhine, Pitts, Cedar Creek,
Antioch Church, Pope City, Seville, Hatley, Browning, Pleasant
View, Double Run, and Owensboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3181 8372 3211 8356 3208 8326 3192 8311
3184 8323 3185 8361 3180 8361
TIME...MOT...LOC 0830Z 217DEG 45KT 3170 8359
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$3 follow-up statements
867
WWUS52 KFFC 270846
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
446 AM EDT Wed Mar 27 2024
GAC081-270856-
/O.CAN.KFFC.SV.W.0044.000000T0000Z-240327T0915Z/
Crisp GA-
446 AM EDT Wed Mar 27 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRISP COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3185 8361 3202 8361 3211 8356 3208 8326
3192 8311 3184 8323
TIME...MOT...LOC 0846Z 217DEG 45KT 3186 8345
$$
GAC091-271-315-270915-
/O.CON.KFFC.SV.W.0044.000000T0000Z-240327T0915Z/
Dodge GA-Telfair GA-Wilcox GA-
446 AM EDT Wed Mar 27 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM EDT
FOR SOUTHWESTERN DODGE...WEST CENTRAL TELFAIR AND WILCOX COUNTIES...
At 446 AM EDT, a severe thunderstorm was located over Owensboro, or
12 miles southwest of Abbeville, moving northeast at 50 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Abbeville, Rochelle, Pineview, Rhine, Pitts, Cedar Creek, Antioch
Church, Pope City, Seville, Browning, Pleasant View, Double Run, and
Owensboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3185 8361 3202 8361 3211 8356 3208 8326
3192 8311 3184 8323
TIME...MOT...LOC 0846Z 217DEG 45KT 3186 8345
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$769
WWUS52 KFFC 270903
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
503 AM EDT Wed Mar 27 2024
GAC271-270913-
/O.CAN.KFFC.SV.W.0044.000000T0000Z-240327T0915Z/
Telfair GA-
503 AM EDT Wed Mar 27 2024
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL TELFAIR COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3196 8345 3209 8340 3208 8326 3199 8318
3190 8331
TIME...MOT...LOC 0903Z 217DEG 45KT 3203 8330
$$
GAC091-315-270915-
/O.CON.KFFC.SV.W.0044.000000T0000Z-240327T0915Z/
Dodge GA-Wilcox GA-
503 AM EDT Wed Mar 27 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM EDT
FOR SOUTHWESTERN DODGE AND CENTRAL WILCOX COUNTIES...
At 503 AM EDT, a severe thunderstorm was located over Abbeville,
moving northeast at 50 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Abbeville, Rhine, Antioch Church, and Cedar Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3196 8345 3209 8340 3208 8326 3199 8318
3190 8331
TIME...MOT...LOC 0903Z 217DEG 45KT 3203 8330
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$897
WWUS52 KFFC 270919 RRA
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
519 AM EDT Wed Mar 27 2024
GAC091-315-270929-
/O.EXP.KFFC.SV.W.0044.000000T0000Z-240327T0915Z/
Dodge GA-Wilcox GA-
519 AM EDT Wed Mar 27 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DODGE AND CENTRAL
WILCOX COUNTIES HAS EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.
&&
LAT...LON 3196 8345 3209 8340 3208 8326 3199 8318
3190 8331
TIME...MOT...LOC 0919Z 217DEG 45KT 3218 8316
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 4:16 AM EDT, 14 minutes earlier.
Area forecast discussion, Mar 27, 4:16 AM EDT, 14 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 416 AM EDT Wed Mar 27 2024 ...Morning Area Forecast Discussion... .SHORT TERM... (Today through Thursday) Issued at 412 AM EDT Wed Mar 27 2024 A stationary boundary is currently draped across our far southeastern counties as a cold front just to our west will be making its way through the forecast area today. For locations across north and central Georgia, areas of dense fog have developed and are expected to persist through the morning hours. Have opted to issue a Dense Fog Advisory for areas of 1/4 statute mile visibilities that are expected over a handful of counties across western Georgia through 10AM. Will be keeping an eye on fog development this morning should any counties outside of the advisory area need to be added. The stationary boundary across southeast Georgia will serve as the focal point for waves of convective activity to continue today. Despite this area being fairly worked over during the overnight hours, we've still seen some isolated thunderstorm activity persist in this sector. Today, mid level lapse rates ~6.5 C/km, bulk shear >30KT, and MUCAPE increasing to ~500-1000 J/kg could produce strong to severe thunderstorms capable of damaging wind gusts and hail up to 1". Forcing for the cold front moving through today is lacking as the parent low is occluded and displaced far northward over southern Ontario. As a result, shower and thunderstorm activity will ultimately persist along and southeast of the stationary boundary over far southeast Georgia overnight tonight and through Thursday's morning hours as the cold front slowly sags southeastward. The front will finally clear the area Thursday early afternoon as a progressive shortwave embedded within the 500-mb flow moves over the forecast area. As dry continental air continues to filter in across the forecast area through the day, critical thresholds for minimum relative humidity are likely to be met across a large portion of the forecast area by Thursday afternoon. Northwest winds will be quite breezy with sustained wind speeds between 10 and 15 mph with winds gusting between 25 and 30 mph. Ridgelines in areas of high terrain across north Georgia could see wind gusts approaching 35 mph through the day Thursday. KAL && .LONG TERM... (Thursday night through Tuesday) Issued at 412 AM EDT Wed Mar 27 2024 The long term forecast remains largely on track with ridging aloft and mostly warm and dry conditions. As the ridge breaks down during the first part of the week, rain and the chance for thunderstorms return to the forecast at the end of the long term period. See previous discussion for more details. (Thursday morning through next Monday) Issued at 244 PM EDT Tue Mar 26 2024 Kicking off the long term outlook Thursday morning, the stalled front finally moves out of the area, taking PoPs with it. The expansive trough finishes pushing through by Friday morning and broad high pressure ridging builds over the Southeast CONUS. Post frontal conditions will mean moisture is slow to return to GA, as weak surface flow through the weekend slowly raises PWATs back above 0.5" Saturday afternoon. Ridging also means that any shortwave disturbance will continue to trek around us. Temperatures will likely rise well above normal, with highs near 80 across North GA and some mid 80s through central GA. Lows through the weekend will begin in the high 30s but will progress to the mid to upper 50s by Sunday night. Our next chance for precip returns as the ridge slowly drifts eastward Monday into Tuesday. PoPs should remain low though, as model agreement this far out remain low as well. SM && .AVIATION... (00Z TAFS) Issued at 649 PM EDT Tue Mar 26 2024 LIFR conditions expected to continue for most of the night. Winds will likely have a vrb before switching over to the NW. Clouds should begin to break by mid/late morning WED. Some patchy fog is also possible overnight. //ATL Confidence...00Z Update... Med confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 74 49 69 40 / 10 10 20 0 Atlanta 71 47 66 42 / 0 10 10 0 Blairsville 66 40 60 34 / 0 10 10 0 Cartersville 69 43 64 35 / 0 0 0 0 Columbus 77 50 71 43 / 0 10 10 0 Gainesville 72 48 66 40 / 0 10 10 0 Macon 75 52 71 43 / 20 20 20 0 Rome 69 43 66 36 / 0 0 0 0 Peachtree City 73 46 68 39 / 0 10 10 0 Vidalia 73 56 70 44 / 70 60 40 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Dense Fog Advisory until 10 AM EDT this morning for GAZ030-031- 041>043-052. && SHORT TERM...KAL LONG TERM....SM AVIATION...KAL
Hazardous weather outlook, Mar 27, 4:24 AM EDT, 6 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 424 AM EDT Wed Mar 27 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-280830- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 424 AM EDT Wed Mar 27 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Isolated to scattered strong to severe thunderstorms are possible across the far southeast portion of the outlook area today. Storms will be capable of producing damaging wind gusts, hail up to 1", locally heavy rainfall, and frequent lightning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Showers and isolated to scattered thunderstorms are expected on Thursday, generally south and east of the I-85 corridor. The potential for severe thunderstorms is low, but a strong storm or two cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Mar 27, 12:02 AM EDT, 4 hours 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1202 AM EDT Wed Mar 27 2024
GAZ106-108-270430-
Crisp GA-Wilcox GA-
1202 AM EDT Wed Mar 27 2024
...A strong thunderstorm will impact portions of Wilcox and
southeastern Crisp Counties through 1230 AM EDT...
At 1202 AM EDT, a strong thunderstorm was over Amboy, or near
Ashburn, moving northeast at 60 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Abbeville, Rochelle, Pitts, Browning, Double Run, Antioch Church, and
Owensboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3181 8372 3211 8335 3210 8332 3209 8332
3208 8330 3205 8331 3202 8329 3201 8330
3200 8328 3199 8329 3195 8326 3195 8324
3194 8324 3190 8320 3185 8328 3185 8361
3180 8361
TIME...MOT...LOC 0402Z 230DEG 54KT 3179 8359
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 27, 12:21 AM EDT, 4 hours 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1221 AM EDT Wed Mar 27 2024
GAZ108>110-270445-
Telfair GA-Wilcox GA-Dodge GA-
1221 AM EDT Wed Mar 27 2024
...A strong thunderstorm will impact portions of Dodge, central
Telfair and eastern Wilcox Counties through 1245 AM EDT...
At 1220 AM EDT, a strong thunderstorm was over Abbeville, moving
northeast at 55 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
McRae, Eastman, Abbeville, Helena, Milan, Rhine, Scotland, Chauncey,
Union, Plainfield, Antioch Church, Jay Bird Springs, Temperance,
Browning, Five Points, Achord, Little Ocmulgee State Park,
Godwinsville, and Workmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3197 8345 3237 8311 3215 8299 3218 8293
3216 8291 3213 8294 3211 8290 3208 8288
3205 8281 3199 8275 3184 8326 3185 8333
TIME...MOT...LOC 0420Z 229DEG 49KT 3196 8331
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 27, 12:41 AM EDT, 3 hours 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1241 AM EDT Wed Mar 27 2024
GAZ097-109>111-270515-
Wheeler GA-Telfair GA-Laurens GA-Dodge GA-
1241 AM EDT Wed Mar 27 2024
...A strong thunderstorm will impact portions of southeastern
Laurens, southeastern Dodge, central Telfair and Wheeler Counties
through 115 AM EDT...
At 1240 AM EDT, a strong thunderstorm was near Helena, or near McRae,
moving northeast at 55 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
McRae, Alamo, Helena, Glenwood, Milan, Scotland, Chauncey, Rentz,
Towns, Spring Hill, Landsburg, Cedar Grove, Jay Bird Springs, Achord,
Little Ocmulgee State Park, Jordan, Lowery, and Workmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3206 8313 3246 8297 3231 8272 3203 8262
3192 8297
TIME...MOT...LOC 0440Z 228DEG 49KT 3206 8296
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 27, 1:11 AM EDT, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
111 AM EDT Wed Mar 27 2024
GAZ076-085-086-097-098-270545-
Jefferson GA-Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
111 AM EDT Wed Mar 27 2024
...A strong thunderstorm will impact portions of east central
Laurens, Emanuel, central Treutlen, eastern Johnson and southeastern
Jefferson Counties through 145 AM EDT...
At 110 AM EDT, a strong thunderstorm was over Rockledge, or 7 miles
northwest of Soperton, moving northeast at 65 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Swainsboro, Soperton, Wadley, Twin City, Adrian, Garfield,
Summertown, Nunez, Kite, Lothair, Covena, Modoc, Canoochee,
Rockledge, Norristown, Minter, Dellwood, Gillis Springs, Orland, and
Blundale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3233 8269 3250 8285 3293 8235 3291 8228
3284 8232 3283 8231 3283 8226 3280 8221
3282 8216 3281 8214 3266 8208 3263 8203
TIME...MOT...LOC 0510Z 232DEG 56KT 3246 8268
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 9:44 PM EDT | Special Weather Statement | FFC | Taliaferro | 31 min |
| Mar 27, 12:02 AM EDT | Special Weather Statement | FFC | Wilcox | 28 min |
| Mar 27, 12:21 AM EDT | Special Weather Statement | FFC | Dodge, Wilcox | 24 min |
| Mar 27, 12:41 AM EDT | Special Weather Statement | FFC | Laurens, Wheeler | 34 min |
| Mar 27, 1:11 AM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 34 min |
| Mar 27, 3:00 AM EDT | Dense Fog Advisory | FFC | Carroll, Douglas, Haralson, Heard, Paulding, Polk | 7 hr |
| Mar 27, 5:02 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 28 min |
| Mar 27, 5:17 AM EDT | Special Weather Statement | FFC | Toombs | 28 min |
| Mar 27, 5:26 AM EDT | Special Weather Statement | FFC | Laurens | 34 min |
| Mar 27, 5:45 AM EDT | Special Weather Statement | FFC | Toombs | 15 min |
| Mar 27, 6:40 AM EDT | Special Weather Statement | FFC | Dodge, Laurens | 35 min |
| Mar 27, 7:29 AM EDT | Special Weather Statement | FFC | Wilcox | 31 min |
| Mar 27, 7:32 AM EDT | Special Weather Statement | FFC | Glascock, Warren | 28 min |
| Mar 27, 7:58 AM EDT | Special Weather Statement | FFC | Dodge, Laurens | 32 min |
| Mar 27, 8:16 AM EDT | Special Weather Statement | FFC | Laurens | 29 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.